# SDR TAOA019806

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Base
- Part number: 90052
- Condition: Shorted
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6521 - OVERNIGHT L/S CHECK - L-2 DOOR EMERGENCY EXIT DOOR SIGN INOPERABLE.  REPLACED BATTERY PACK BASE, OPERATIONAL CHECK NORMAL PER MM CHAPTER 33-50.
